Variational methods for the fractional Sturm-Liouville problem

Agnieszka Malinowska , M. Klimek , T. Odzijewicz

Abstract

n/a
Author Agnieszka Malinowska (FCS / DM)
Agnieszka Malinowska,,
- Department of Mathematics
, M. Klimek
M. Klimek,,
-
, T. Odzijewicz
T. Odzijewicz,,
-
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 40 pkt)
Issue year2014
Vol416
No1
Pages402-426
ASJC Classification2604 Applied Mathematics; 2603 Analysis
DOIDOI:10.1016/j.jmaa.2014.02.009
Internal identifier000033630
Languageen angielski
Score (nominal)40
Score sourcejournalList
ScoreBUT score = 35.0, 21-12-2018, manual
Ministerial score = 35.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.406; WoS Impact Factor: 2014 = 1.12 (2) - 2014=1.204 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?